MathSciNet Relay Station
MathSciNet bibliographic data
MR184931 (32 #2402) 10.67 (10.15)
Ax, James; Kochen, Simon Diophantine problems over local fields. II. A complete set of axioms for $p$-adic number theory. Amer. J. Math. 87 1965 631–648.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement